# SDR 3PRA2012020200001

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 44,958 hours, 50,725 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, LANDING GEAR EXTENDED AND CREW RECEIVED A NOSE GEAR UNSAFE INDICATION.  APPROACH WAS ABORTED, CREW PERFORMED THE CHECKLIST.  ATTEMPTED ALTERNATE GEAR EXTENSION PROCEDURE, BUT STILL DID NOT GET A NOSE GEAR DOWN AND LOCKED INDICATION. DECISION WAS MADE TO TAKE THE ACFT BACK FOR SAFETY PRECAUTIONS,  DECLARED AN EMERGENCY,  CONDUCTED A LOW APPROACH SO TOWER AND GROUND CREW COULD TRY AND VERIFY NOSE GEAR WAS DOWN. TOWER ADVISED THAT THE GEAR APPEARED TO BE DOWN, SO CREW SET UP FOR A FULL STOP LANDING.  ACFT LANDED WITHOUT INCIDENT.  MX REPAIRED A WIRE GOING OUT TO THE NOSE GEAR DRAG STAY PROXIMITY SENSOR. OPS CHECKED GOOD.
